# SDR MASA20211008465

- Difficulty date: October 7, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N959LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15379
- Aircraft time: 13,684 hours, 10,399 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Part number: SEEABOVEDESCRIPT
- Part serial: NA
- Condition: Damaged
- Location: Leading Edge Ski
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING FIXED LEADING EDGE SKIN SS57.16 -SS144.94 (PANEL NUMBER 622AR AND PIN CC670-12201-8) & LEADING EDGE SKIN SS294.04-SS37.66 (PANEL NUMBER 631AR AND P/N CC670-12401-8) WERE FOUND TO HAVE WEAR DAMAGE ON THE OUTER SKIN SURFACE. PERFORMED PERMANENT REPAIR IAW SRM 57-41-01-001-001-A01, EA 12-2021-240.
